# SDR HDN2005F00000

- Difficulty date: April 18, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N312MS
- Make and model: Urocop EC135P1
- Aircraft serial: 0129
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: L521M3071801
- Condition: Broken
- Location: Door
- Part time: 3,629 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUND TUBE (ARM) BROKE COMPLETELY IN HALF .1250 INCH ABOVE LOWER MOUNT PLATE. (K)
